# SDR UPS96805666

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED RT ELEVATOR UPPER SKIN HAS 2 CRACK'S AT STA 77.67 NEAR T/E.  REPAIRED SKIN PER UPS EO.
